Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lie loops with invariant uniformities


Author: Sigmund N. Hudson
Journal: Trans. Amer. Math. Soc. 115 (1965), 417-432
MSC: Primary 22.90
DOI: https://doi.org/10.1090/S0002-9947-1965-0202916-1
MathSciNet review: 0202916
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [2] A. M. Gleason and R. Palais, On a class of transformation groups, Amer. J. Math. 79 (1957), 631-648. MR 0089367 (19:663d)
  • [3] A. M. Gleason, Groups without small subgroups, Ann. of Math. (2) 56 (1952), 193-212. MR 0049203 (14:135c)
  • [4] K. H. Hofmann, Topologische Loops; Topologische Loops mit schwachen Assoziativitätsforderungen; Topologische Doppelloops, Math. Z. 70 (1958), 13-37; ibid. 70 (1958), 125-155; ibid. 70 (1958), 213-230. MR 0102572 (21:1362)
  • [5] -, Topologische Halbgruppen mit dichter submonogener Unterhalbgruppen, Math. Z. 74 (1960), 232-276. MR 0121431 (22:12169)
  • [6] S. N. Hudson, Topological loops with invariant uniformities, Trans. Amer. Math. Soc. 109 (1963), 181-190. MR 0155302 (27:5237)
  • [7] -, Transformation group theory in the theory of topological loops, Proc. Amer. Math. Soc. 15 (1964), 872-877. MR 0167962 (29:5227)
  • [8] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [9] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955. MR 0073104 (17:383b)
  • [10] P. S. Mostert, Sections in principal fibre spaces, Duke Math. J. 23 (1956), 57-72. MR 0075575 (17:771f)
  • [11] P. S. Mostert and A. L. Shields, One-parameter semigroups in a semigroup, Trans. Amer. Math. Soc. 96 (1960), 510-517. MR 0116074 (22:6869)
  • [12] S. B. Myers and N. Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. (2) 40 (1939), 400-416. MR 1503467
  • [13] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939 (Topologische Gruppen, Teubner, Leipzig, 1958).
  • [14] H. Yamabe, On an arcwise connected subgroup of a Lie group, Osaka Math. J. 2 (1950), 13-14. MR 0036766 (12:158a)
  • [15] G. S. Young, The introduction of local connectivity by change of topology, Amer. J. Math. 68 (1946), 479-494. MR 0016663 (8:49c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.90

Retrieve articles in all journals with MSC: 22.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0202916-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society